EconPapers    
Economics at your fingertips  
 

Characterization of Eigenvalues in Spectral Gap for Singular Differential Operators

Zhaowen Zheng and Wenju Zhang

Abstract and Applied Analysis, 2012, vol. 2012, 1-10

Abstract:

The spectral properties for order differential operators are considered. When given a spectral gap of the minimal operator with deficiency index , arbitrary points in , and a positive integer function such that , has a self-adjoint extension such that each is an eigenvalue of with multiplicity at least .

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/271657.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/271657.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:271657

DOI: 10.1155/2012/271657

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:271657